# SDR GTIA2025102339147

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 18,625 hours, 7,915 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT OF FUME (SMELLY SOCKS) AFT FA SMELLED FOR 1 MIN FORWARD FA 3MIN NEITHER PILOT SMELLED ANYTHING ( DID NOT SMELL). DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS SMELL DURING DESCENT. APPARENT CABIN SOURCE: UNKNOWN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-AIRCRAFT TO BE MX FERRIED TI IAH
